# SDR SCNA20170702154

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 52,080 hours, 27,696 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Fitting
- Condition: Loose
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED TRAILING EDGE PANEL  ATTACH FITTING LOOSE. REPAIRED.
